Detail publikace

Representation of solutions of linear discrete systems with constant coefficients and pure delay

Originální název

Representation of solutions of linear discrete systems with constant coefficients and pure delay

Anglický název

Representation of solutions of linear discrete systems with constant coefficients and pure delay

Jazyk

en

Originální abstrakt

Representation of solutions of linear discrete systems with constant coefficients and pure delay is derived

Anglický abstrakt

Representation of solutions of linear discrete systems with constant coefficients and pure delay is derived

BibTex


@article{BUT45331,
  author="Josef {Diblík} and Denys {Khusainov}",
  title="Representation of solutions of linear discrete systems with constant coefficients and pure delay",
  annote="Representation of solutions of linear discrete systems with constant coefficients and pure delay is derived",
  chapter="45331",
  journal="Advances in Difference Equations",
  number="4",
  volume="2006",
  year="2007",
  month="january",
  pages="1--13",
  type="journal article - other"
}